# SDR REXA2013010100053

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,754 hours, 19,614 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4378 (GSP TO DTW) AN AIR RETURN WAS PERFORMED DUE TO SMOKE TOILET MESSAGE ON CLIMBOUT OF GSP.  AN EMERGENCY WAS DECLARED AFTER FOLLOWING CFR AND THE AIRCRAFT LANDED SAFELY.  INSPECTED LAVATORY AND FOUND BURNED OUT BULBS IN RETURN TO SEAT SIGN.  REMOVED AND REPLACED LAVATORY RETURN TO SEAT SIGN ASSEMBLY IAM AMM 33-24-04.  OPS CHECKS GOOD.
